# SDR SWAA2021011136949

- Difficulty date: December 15, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,282 hours, 43,810 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cap
- Condition: Missing
- Location: Aft Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE COVER BUMPER MISSING AFT END CAP.  INSTALLED NEW BUMPER END CAP ON AFT ENTRY DOOR SLIDE COVER, PER SRM 51-40-02.
